# SDR SWAA2015012636039

- Difficulty date: January 16, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 28,155 hours, 16,564 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 144A9401
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FWD BULKHEAD PANEL ATTACH BRACKET CLIP CRACKED AT BS 727, RBL 35.  R & R BRACKET IAW SRM & DWG.
